REAL

Items where Year is 1971

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: G | H | K | L | M | S
Number of items: 25.

G

Glatz, Ferenc (1971) A Gömbös-kormány vidéki sajtópolitikájáról. In: Sajtótudományi Közlemények. Tankönyvkiadó, Budapest, pp. 81-100.

Glatz, Ferenc (1971) Helytörténeti forráskiadásunk módszertani kérdéseiről. SZÁZADOK, 105 (5). pp. 1100-1109. ISSN 0039-8098

Glatz, Ferenc (1971) Historiography, Cultural Policy and the Organisation of Scholarship in Hungary in the 1920s. ACTA HISTORICA ACADEMIAE SCIENTIARUM HUNGARICAE, 17. pp. 273-293. ISSN 0001-5849

Glatz, Ferenc and Stier, Miklós (1971) Megyei küzdelmek a gömbösi reformprogram körül. TÖRTÉNELMI SZEMLE, 14 (1-2). pp. 157-187. ISSN 0040-9634

H

H. Gyürky, Katalin (1971) Glasfunde aus dem 13-14. Jahrhundert im mittelalterlichen Dominikanerkloster von Buda. ACTA ARCHAEOLOGICA ACADEMIAE SCIENTIARUM HUNGARICAE, 23 (1-4). pp. 199-220. ISSN 0001-5210

H. Gyürky, Katalin (1971) A budavári középkori domonkos kolostor területén végzett régészeti feltárás. BUDAPEST RÉGISÉGEI, 22. pp. 429-435. ISSN 0133-1892

H. Gyürky, Katalin (1971) A koldulórendek városi kolostorai kutatásának szempontjairól és módszereiről. In: Középkori régészeti tudományos ülésszak. Régészeti füzetek Ser 2 (14). Magyar Nemzeti Múzeum (MNM), Budapest, pp. 67-69.

Holl, Imre (1971) Siedlungsarchäologie und Burgenforschung des Mittelalters in Ungarn. VERÖFFENTLICHUNGEN DER ÖSTERREICHISCHEN ARBEITSGEMEINSCHAFT FÜR UR- UND FRÜHGESCHICHTE, 5. pp. 51-52. ISSN 0473-8144

Holl, Imre (1971) Sopron középkori városfalai III. ARCHAEOLÓGIAI ÉRTESÍTŐ (BUDAPEST) (98). pp. 24-44. ISSN 0003-8032

Holl, Imre (1971) A városkutatás kérdései a középkori régészetben. In: Középkori régészeti tudományos ülésszak. Régészeti füzetek Ser 2 (14). Magyar Nemzeti Múzeum (MNM), Budapest, pp. 53-57.

K

Katona, Gyula and Szász, Domokos (1971) Matching problems. JOURNAL OF COMBINATORIAL THEORY SERIES B, 10 (1). pp. 60-92. ISSN 0095-8956

L

Lajos, S. and Szász, Ferenc Andor (1971) Bi-ideals in associative rings. ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 32. pp. 185-193. ISSN 0001-6969

M

Makó, Csaba and Héthy, Lajos (1971) La rémuneration au rendement dans une entreprise hongroise. Sociologie du Travail, 13 (1). pp. 25-37. ISSN 0038-0296

Makó, Csaba and Héthy, Lajos (1971) Munkateljesítmény, érdek, hatalom, környezet (Az egyengető lakatosok esete). Új Írás, irodalmi, művészeti és kritikai folyóirat, 11 (2). pp. 90-103.

Makó, Csaba and Héthy, Lajos (1971) Obstacles to the Introduction of Efficient Money Incentives in a Hungarian Factory. Industrial and Labor Relations Review, 24 (4). pp. 541-553.

S

Szász, Ferenc Andor (1971) Almost Right Quasiregular Adjoint Semigroups of Rings. MATHEMATISCHE NACHRICHTEN, 48 (1-6). pp. 309-314. ISSN 0025-584X

Szász, Ferenc Andor (1971) Further characterizations for the Jacobson radical of a ring. PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, 47 (I). pp. 810-811. ISSN 0386-2194

Szász, Ferenc Andor (1971) Ideals of a ring with modular intersection. REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES / ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 16. pp. 609-616. ISSN 0035-3965

Szász, Ferenc Andor (1971) On minimal biideals of rings. ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 32. pp. 333-336. ISSN 0001-6969

Szász, Ferenc Andor (1971) On the idealizer of a subring. MONATSHEFTE FUR MATHEMATIK, 75 (1). pp. 65-68. ISSN 0026-9255

Szász, Ferenc Andor (1971) Rings, which are radical modules. MATHEMATICA JAPONICA, 16. pp. 103-104. ISSN 0025-5513

Szász, Ferenc Andor (1971) A class of regular rings. MONATSHEFTE FUR MATHEMATIK, 75 (2). pp. 168-172. ISSN 0026-9255

Szász, Ferenc Andor (1971) A criterion for the existence of the twosided unity element of semigroups. PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, 47 (1). pp. 812-814. ISSN 0386-2194

Szász, Ferenc Andor (1971) Äquivalenzrelation für die charakterisierung des Jacobsonschen radikals. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 22 (1-2). pp. 85-86. ISSN 0001-5954

Szász, Ferenc Andor (1971) The radical property of rings such that every homomorphic image has no nonzero left annihilators. Mathematische Nachrichten, 48 (1-6). pp. 371-375. ISSN 0025-584X

This list was generated on Wed Dec 13 07:46:23 2017 CET.